Kolmogorov-Type Inequalities for Fractional Derivatives on the Half Line

  • D. A. Levchenko Днепропетр. нац. ун-т

Abstract

We obtain new sharp Kolmogorov-type inequalities for the fractional derivatives of functions defined on the half line.
Published
25.01.2014
How to Cite
LevchenkoD. A. “Kolmogorov-Type Inequalities for Fractional Derivatives on the Half Line”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 1, Jan. 2014, pp. 71–78, http://umj.imath.kiev.ua/index.php/umj/article/view/2112.
Section
Research articles